# SDR CALA2025041503840

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,104 hours, 29,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misconfigured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE POSSBLY NOT PACKED CORRECT. RE-POSITIONED SMALL PORTION OF GIRT MATERIAL BACK INTO ITS PROPER LOCATION ON DOOR 1R PER AMM 25-66-01-400-801.
